Leaves of foliations with a transverse geometric structure of finite type.

Título inglés Leaves of foliations with a transverse geometric structure of finite type.
Título español Hojas de foliaciones con estructura geométrica transversal de tipo finito.
Autor/es Wolak, Robert A.
Organización Inst. Math. Univ. Jagiellonski, Cracovia, Polonia
Revista 0214-1493
Publicación 1989, 33 (1): 153-162, 21 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this short note we find some conditions which ensure that a G foliation of finite type with all leaves compact is a Riemannian foliation of equivalently the space of leaves of such a foliation is a Satake manifold. A particular attention is paid to transversaly affine foliations. We present several conditions which ensure completeness of such foliations.
Clasificación UNESCO 121008
Palabras clave español Foliaciones ; Grupos de Lie ; Compacidad ; Variedad foliada ; Foliación riemanniana
Código MathReviews MR1004232
Código Z-Math Zbl 0682.57014
Icono pdf Acceso al artículo completo